# SDR CA190807003

- Difficulty date: August 6, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Agusta AW139
- Aircraft time: 4,231 hours
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Gearbox
- Part number: 4G6320A00132
- Condition: Damaged
- Location: Main Rotor
- Part time: 3,887 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) MAIN ROTOR GEARBOX REQUIRED TO RESOLVE MAIN GEARBOX BORE HOLE OVERSIZED. MAIN GEARBOX INSTALLED AS PER AMP 39-B-63-20-00-00A-720A-K. (TC# 20190807003)
